# SDR DHL99701001

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: MS93911302E
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

HAD A SYSTEM HYDRAULIC FAILURE.  FOUND OUTBD FLAP POWER UNIT HYDRAULIC MOTOR LEAKING.  REMOVED AND REPLACED PER MM 27-51-62 LEAK CHECK GOOD SERVICED SYSTEM.
